You are not currently logged in.
Access JSTOR through your library or other institution:
Eigenproblems for Matrices Associated with Periodic Boundary Conditions
Α̊ke Bjο̈orck and Gene H. Golub
Vol. 19, No. 1 (Jan., 1977), pp. 5-16
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2029322
Page Count: 12
You can always find the topics here!Topics: Eigenvalues, Matrices, Eigenvectors, Gaussian elimination, Mathematical problems, Boundary conditions, Approximation, Algorithms, Linear systems, Recursive functions
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
A survey of algorithms for solving the eigenproblem for a class of matrices of nearly tridiagonal form is given. These matrices arise from eigenvalue problems for differential equations, where the solution is subject to periodic boundary conditions. Algorithms both for computing selected eigenvalues and eigenvectors and for solving the complete eigenproblem are discussed.
SIAM Review © 1977 Society for Industrial and Applied Mathematics